# SDR A6WA2018013146351

- Difficulty date: January 29, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON C/W ITEM 6 OF EO# E13/024/449 FOUND INERCOSTAL 601R35210-17 TO HAVE A CRACK IN THE FWD CORNER  INSTALLED PERMANENT REPAIR ON FOWARD CORNER OF INTERCOSTAL IAW AWAC SUPP# 13-085B
